# SDR IPXA1568485

- Difficulty date: July 30, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1319 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK AT STA 1319, LBL 46 HAS CORROSION AROUND FASTENERS.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R, REPAIR 5, DETAIL II.
